ESTIMATION FOR REGRESSIVE AND AUTOREGRESSIVE MODELS WITH NON‐NEGATIVE RESIDUAL ERRORS
An Hong‐Zhi and
Huang Fuchun
Journal of Time Series Analysis, 1993, vol. 14, issue 2, 179-191
Abstract:
Abstract. The parameter estimation problems for regressive and autoregressive models are investigated. A new procedure is proposed which differs from the least squares method. Theorems relating to the rate of almost sure convergence of the new estimators are formulated. Some simulation results are also shown. With these convergent rates and simulation results a clear comparison of the new estimator with the least squares estimator is obtained.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00136.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:2:p:179-191
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().